Preprints / Veröffentlichungen

Preprintserie der Mathematischen Fakultät im Jahr 2000

  • [00-01] M. Peter: The Parseval equation for almost periodic arithmetical functions.
  • [00-02] A. Veeser: Efficient and reliable a posteriori error estimators for elliptic obstacle problems.
  • [00-03] L. Rüschendorf, L. Uckelmann: Numerical and analytical results for the transportation problem of Monge-Kantorovich.
  • [00-04] D. Wolke: Explicit formulae for the n'th prime.
  • [00-05] M. Küther: Error estimates for second order finite volume schemes using a TVD-Runge-Kutta Time Discretisation for a nonlinear scalar hyperbolic conservation law.
  • [00-06] A. Schmidt, K.G. Sieber: ALBERT: An adaptive hierarchical finite element toolbox.
  • [00-07] B. Haasdonk, D. Kröner, C. Rohde: Convergence of a staggered Lax-Friedrichs scheme for nonlinear conservation laws on unstructured two-dimensional grids.
  • [00-08] J. Spilker: Distribution in residue classes and almost periodicity of g-additive functions.
  • [00-09] A. Prohl, M. Ruzicka: On fully implicit space-time discretization for motions of incompressible fluids with shear dependent viscosities: the case p<=2.
  • [00-10] M. Peter: The limit distribution of a number theoretic function arising from a problem in statistical mechanics.
  • [00-11] R. Schneider: On the Busemann area in Minkowski spaces.
  • [00-12] M. Ohlberger: A posteriori error estimates for vertex centered finite volume approximations of convection-diffusion-reaction equations.
  • [00-13] M. Ruzicka: Electrorheological fluids: modeling and mathematical theory.
  • [00-14] S. Boschert, A. Schmidt, K.G. Siebert, E. Bänsch, K.-W. Benz, G. Dziuk, T.Kaiser: Simulation of industrial crystal growth by the vertical Bridgman method.
  • [00-15] L. Rüschendorf, J.H.C. Woerner: Expansions of transition distributions of Lévy processes in small time.
  • [00-16] S. Döhler: Consistent hazard regression estimation by sieved maximum likelihood estimators. (PostScript, also available as PDF)
  • [00-17] K. Deckelnick, G. Dziuk: Convergence of numerical schemes for the approximation of level set solutions to mean curvature flow.
  • [00-18] T. Nopper, R. Wallisser: Two theorems on meromorphic functions used as a principle for proofs on irrationality.
  • [00-19] M. Küther: A priori and a posteriori error estimates for the staggered Lax-Friedrichs scheme in multi dimensions for scalar nonlinear conservation laws.
  • [00-20] G. Höhn: Self-dual codes over the Kleinian four group.
  • [00-21] B. Anthes, L. Rüschendorf: On the weighted Euclidean matching problem in Rd.
  • [00-22] R. Neininger: Convergence rates for interval splitting schemes. Published in: J. Appl. Probab. 38 (2001), 799-806.
  • [00-23] L. Devroye, J. A. Fill, R. Neininger: Perfect simulation from the quicksort limit distribution. Published in: Electron. Comm. Probab. 5 (2000), 95-99.
  • [00-24] T. Müller: Compactness for maps minimizing the n-energy under a free boundary constraint. Published in: Manuscripta Math. 103 (2000), 513-540.
  • [00-25] S. Döhler, L. Rüschendorf: An approximation result for nets in functional estimation.
  • [00-26] A. Dedner, D. Kröner, I. L. Sofronov, M. Wesenberg: Transparent boundary conditions for MHD simulations in stratified atmospheres.
  • [00-27] R. Neininger: On binary search tree recursions with monomials as toll functions.
  • [00-28] R. Neininger: On a multivariate contraction method for random recursive structures with applications to quadtrees.
  • [00-29] P. Morin, R. H. Nochetto, K. G. Siebert: Local problems on stars: A posteriori error estimators, convergence, and performance.
  • [00-30] K. Deckelnick, G. Dziuk: A fully discrete numerical scheme for weighted mean curvature flow.
  • [00-31] E. Kuwert, R. Schätzle: The Willmore flow with small initial energy.
  • [00-32] J. Kallsen: Derivative pricing based on local utility maximization.
  • [00-33] M. Fried, A. Veeser: Simulation and numerical analysis of dendritic growth.
  • [00-34] R. Kühne, L. Rüschendorf: Approximate optimal stopping of dependent sequences.
  • [00-35] M. Wesenberg: A note on MHD Riemann solvers.
  • [00-36] S. Döhler, L. Rüschendorf: Adaptive estimation of hazard functions.
  • [00-37] T. Goll, L. Rüschendorf: Minimal distance martingale measures and optimal portfolios under moment constraints.
  • [00-38] G. Dziuk, E. Kuwert, R. Schätzle: Evolution of elastic curves in Rn: Existence and computation.
  • [00-39] R. Schneider: Crofton formulas in hypermetric projective Finsler spaces.
  • [00-40] P. G. LeFloch, Ch. Rohde: Zero diffusion-dispersion limits for self-similar Riemann solutions to hyperbolic systems of conservation laws.
  • [00-41] A. Schmidt, K.G. Siebert: ALBERT-Software for scientific computations and applications.